English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Hyperfine structure in Δm=2 transitions or randomly oriented triplets

MPS-Authors
/persons/resource/persons205323

Fischer,  Peter H. H.
Max Planck Institute for Medical Research, Max Planck Society;

/persons/resource/persons93336

Hausser,  Karl H.
Department of Molecular Physics, Max Planck Institute for Medical Research, Max Planck Society;

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Fischer, P. H. H., & Hausser, K. H. (1968). Hyperfine structure in Δm=2 transitions or randomly oriented triplets. Chemical Physics Letters, 1(13), 665-666. doi:10.1016/0009-2614(68)80113-7.


Cite as: https://hdl.handle.net/11858/00-001M-0000-002D-53E2-3
Abstract
There is no abstract available